# SDR QXEA2021022200070

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 29,698 hours, 32,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L333
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY SWITCH LIGHT DOES NOT ILLUMINATE.  REMOVED FROM SERVICE.  RE-LAMPED FWD FA EMERGENCY LIGHT SWITCH.  SWITCH ILLUMINATES NORMALLY.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
